George Robert BLAKLEY


Algebraic Properties of Permutation Polynomials
Eiji OKAMOTO Wayne AITKEN George Robert BLAKLEY 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1996/04/25
Vol. E79-A  No. 4  pp. 494-501
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
finite fieldpermutation polynomialcryptographytranspositioncycle
 Summary | Full Text:PDF